# SDR CA110516009

- Difficulty date: May 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT, SINGLE ENGINE, DURING LANDING ROLL,  THE ENGINE ROLLED BACK AND FLAMED OUT.  THE PILOT WAS ABLE TO TAXI OFF THE RUNWAY AND THE ACFT WAS TOWED TO THE HANGER.  ACCORDING TO THE OPERATOR, THIS IS THE 3RD SUCH EVENT ON THIS ENGINE AND HE ALSO HAD EVENTS OF ON GROUND DECAYING NG SPEED ON WARM DAYS WHICH RESULTED IN 7 OR 8 FUEL CONTROL NG ADJUSTMENTS IN THE ITS 1000 HRS OF RUNNING TIME.  TROUBLESHOOTING IS ON-GOING.
